# SDR TWAA9818203

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 606-632
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND STRINGER 39L CORRODED AT STA 610 TO 632.  REMOVED SECTION OF CORRODED STRINGER AND CLEANED STA 606 TO 632.  INSTALLED SPLICE BETWEEN STA 600 TO 637 PER SRM 53-00-03, PAGE 215 DETAIL 14, FIG 207 SHEET A.
